Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 52041, 9 pages
http://dx.doi.org/10.1155/JAMSA/2006/52041

Sensitivity analysis for relaxed cocoercive nonlinear quasivariational inclusions

Department of Theoretical and Applied Mathematics, The University of Akron, Akron 44325-1909, OH, USA

Received 29 June 2005; Revised 2 August 2005; Accepted 5 August 2005

Copyright © 2006 Ram U. Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Y. J. Cho, and N. J. Huang, “Sensitivity analysis for strongly nonlinear quasi-variational inclusions,” Applied Mathematics Letters, vol. 13, no. 6, pp. 19–24, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. P. Ding and C. L. Luo, “On parametric generalized quasi-variational inequalities,” Journal of Optimization Theory and Applications, vol. 100, no. 1, pp. 195–205, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. P. Fang and N. J. Huang, “H-monotone operators and system of variational inclusions,” Communications on Applied Nonlinear Analysis, vol. 11, no. 1, pp. 93–101, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Iiduka and W. Takahashi, “Strong convergence theorem by a hybrid method for nonlinear mappings of nonexpansive and monotone type and applications,” Advances in Nonlinear Variational Inequalities, vol. 9, no. 1, pp. 1–9, 2006. View at Google Scholar
  5. J. Kyparisis, “Sensitivity analysis framework for variational inequalities,” Mathematical Programming, vol. 38, no. 2, pp. 203–213, 1987. View at Google Scholar · View at MathSciNet
  6. A. Moudafi, “Mixed equilibrium problems: sensitivity analysis and algorithmic aspect,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1099–1108, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. L. Tobin, “Sensitivity analysis for variational inequalities,” Journal of Optimization Theory and Applications, vol. 48, no. 1, pp. 191–209, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. U. Verma, “Nonlinear variational and constrained hemivariational inequalities involving relaxed operators,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 77, no. 5, pp. 387–391, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. U. Verma, “A-monotonicity and applications to nonlinear variational inclusion problems,” Journal of Applied Mathematics & Stochastic Analysis, vol. 2004, no. 2, pp. 193–195, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. U. Verma, “Approximation-solvability of a class of a monotone variational inclusion problems,” Journal of Korean Society for Industrial and Applied Mathematics, vol. 8, no. 1, pp. 55–66, 2004. View at Google Scholar
  11. R. U. Verma, “Generalized system for relaxed cocoercive variational inequalities and projection methods,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 203–210, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Y. Yan, Y. P. Fang, and N. J. Huang, “A new system of set-valued variational inclusions with H-monotone operators,” to appear in Mathematical Inequalities and Applications.
  13. E. Zeidler, Nonlinear Functional Analysis and Its Applications. II/B, Springer, New York, 1990. View at Zentralblatt MATH · View at MathSciNet